# SDR SWAA2021100409457

- Difficulty date: August 20, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500 RBL24 WL156. ; / [01] CORROSION ON SUPPORT/SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. NEW SHIELD WILL BE INSTALLED ON FAULT TTG8Q00686P2.; [02] VERIFIED NO LIMITS; REPLACEMENT ON TTG8Q00686P2; CARD COMPLETE.
